# SDR USAA060935

- Difficulty date: July 20, 2006
- Submitted: July 20, 2006
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- Aircraft time: 68,798 hours, 68,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXT STA 1480-1500, S29L CRACKED.  INSTALLED DOUBLER & FILLER PER SRM 53-00-01 FIG 201, DEFECT SIZE: .38 INCHES LONG.
